| Model Number |
VTICM513.2 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/18/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A4-a6:unk.H6: work order search: no similar complaints within associated lots were found.Claim# (b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm vticm513.2 implantable collamer lens of -12.0/2.0/100 (sphere/cylinder/axis) was implanted into the patient's right eye (od) on (b)(6) 2023.On (b)(6) 2023, the lens was exchanged for a longer length lens due to low vault without rotation.The problem was not resolved.Status of the eye is "ok." cause of the event is unknown.It was reported that the resulting vault is still very low.
Additional Manufacturer Narrative
Device evaluation: h3 - type of investigation code: 10- device evaluation: the lens was returned in a microcentrifuge vial with liquid.Visual inspection found no visible damage.Dimensional inspection found the lens to be within specifications.Claim# (b)(4).